Alert archive / Texas / Special Weather Statements in 2021
Special Weather Statement, NWS Norman, OK
NWS Norman, OK issued this special weather statement at Jun 14, 2021, 4:59 AM CDT for Baylor County, Texas. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2021, 4:59 AM CDT (09:59 UTC)
- Expired
- Jun 14, 2021, 5:30 AM CDT
- In force
- 31 min
- Issued by
- NWS Norman, OK
County Baylor County, TX
The radar
The Altus AFB radar (KFDR), 81 km from the middle of the area, began a volume at 10:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 10.0 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2512 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 1764 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
555
WWUS84 KOUN 140959
SPSOUN
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
459 AM CDT Mon Jun 14 2021
TXZ088-141030-
Baylor TX-
459 AM CDT Mon Jun 14 2021
...SIGNIFICANT WEATHER ADVISORY FOR northeastern Baylor County Until
530 AM CDT...
AT 458 AM CDT, a strong thunderstorm was located 4 miles east of
Mabelle, moving southwest at 15 MPH.
HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 40 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3360 9925 3378 9909 3371 9895 3368 9895
3349 9904
TIME...MOT...LOC 0958Z 33DEG 15KT 3367 9905
$$
30What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this special weather statement went out at Jun 14, 4:48 AM CDT, 11 minutes earlier.
Area forecast discussion, Jun 14, 4:48 AM CDT, 11 minutes before
Area Forecast Discussion National Weather Service Norman OK 448 AM CDT Mon Jun 14 2021 ...New AVIATION... .SHORT TERM... (Today and tonight) Issued at 315 AM CDT Mon Jun 14 2021 Anticipation is that weather will be a bit more tranquil today as convection from yesterday and last evening has pushed south of the area. Although it will be another hot day, dewpoints should be a few degrees lower, keeping heat indices below 100 across most of the area this afternoon. Tonight should remain quiet as well, however will need to watch convection that is expected to develop Monday afternoon across parts of Nebraska and northeast Colorado making a run south toward the area. Currently expect this activity to dissipate well north of Oklahoma early Tuesday morning. && .LONG TERM... (Tuesday through Sunday) Issued at 315 AM CDT Mon Jun 14 2021 Upper ridge to our west will extend out into the central and southern Plains through the upcoming week with continuation of hot temperatures and dry. Models still have a shortwave trough moving through the northern Plains by late in the week, which will drive a surface front south toward northern Oklahoma and begin to suppress the upper ridge back south/southwest. GFS is not quite as aggressive with this boundary, but still bring it into northern Oklahoma late Friday/Friday night. Just ahead of this front low level temps warm, which will mean a bit of a warming trend for the middle and latter part of the week. Some locations, especially north and west, may reach or exceed 100 degrees by Thursday and perhaps again Friday. This front will also bring a low-end chance of rain to parts of northern Oklahoma. Models bring a shortwave trough out of the Rockies into the southern Plains over the weekend, which may aid in another bout of rain across mainly northern half Oklahoma Saturday night. This should bring temps back down a few degrees as well with possible rain and cloud cover. Models continue to suppress the ridge back to the southwest by early next week with possibility of more west/northwest flow and a return to more active pattern. && .AVIATION... (12Z TAFS) Issued at 447 AM CDT Mon Jun 14 2021 VFR conditions expected this TAF period with some mid and high clouds. Winds will gradually shift towards the east and southeast but still remain relatively light. && .UPPER AIR... Issued at 128 PM CDT Sat Jun 12 2021 No upper air flights are planned at this time. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 93 68 93 70 / 0 0 0 0 Hobart OK 96 70 96 70 / 0 0 0 0 Wichita Falls TX 95 71 95 70 / 0 0 0 0 Gage OK 96 69 97 70 / 0 10 0 0 Ponca City OK 93 66 95 68 / 0 0 0 0 Durant OK 94 69 94 71 / 0 0 0 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && SHORT TERM...30 LONG TERM....30 AVIATION...25
Hazardous weather outlook, Jun 14, 4:14 AM CDT, 45 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 414 AM CDT Mon Jun 14 2021 OKZ004>048-050>052-TXZ083>090-150915- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 414 AM CDT Mon Jun 14 2021 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight... No hazardous weather is expected. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... .Thunderstorms... Chances for thunderstorms return to parts of northern Oklahoma late Friday and across the northern half of Oklahoma Saturday and Sunday. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, Jun 14, 4:59 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
459 AM CDT Mon Jun 14 2021
TXZ088-141030-
Baylor TX-
459 AM CDT Mon Jun 14 2021
...SIGNIFICANT WEATHER ADVISORY FOR northeastern Baylor County Until
530 AM CDT...
AT 458 AM CDT, a strong thunderstorm was located 4 miles east of
Mabelle, moving southwest at 15 MPH.
HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 40 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3360 9925 3378 9909 3371 9895 3368 9895
3349 9904
TIME...MOT...LOC 0958Z 33DEG 15KT 3367 9905
30The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 7:04 PM CDT | Special Weather Statement | OUN | Garvin | 26 min |
| Jun 13, 7:06 PM CDT | Special Weather Statement | OUN | Love | 24 min |
| Jun 13, 7:14 PM CDT | Special Weather Statement | OUN | Tillman | 31 min |
| Jun 13, 7:30 PM CDT | Special Weather Statement | OUN | Stephens | 30 min |
| Jun 13, 7:33 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray | 42 min |
| Jun 13, 7:45 PM CDT | Special Weather Statement | OUN | Stephens | 30 min |
| Jun 13, 7:50 PM CDT | Severe Thunderstorm Warning | OUN | Major | 25 min |
| Jun 13, 7:58 PM CDT | Special Weather Statement | OUN | Carter | 32 min |
| Jun 13, 8:12 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson, Stephens | 48 min |
| Jun 13, 8:15 PM CDT | Special Weather Statement | OUN | Major | 30 min |
| Jun 13, 8:43 PM CDT | Special Weather Statement | OUN | Carter | 32 min |
| Jun 13, 8:46 PM CDT | Areal Flood Advisory | OUN | Jefferson, Stephens | 3 hr |
| Jun 13, 9:16 PM CDT | Special Weather Statement | OUN | Bryan | 29 min |
| Jun 13, 7:01 PM CDT | Special Weather Statement | OUN | Wichita | 29 min |
| Jun 13, 7:25 PM CDT | Severe Thunderstorm Warning | OUN | Baylor, Foard, Knox, Wilbarger | 50 min |
| Jun 13, 7:42 PM CDT | Severe Thunderstorm Warning | OUN | Baylor, Foard, Hardeman, Wilbarger | 33 min |
| Jun 13, 8:09 PM CDT | Severe Thunderstorm Warning | OUN | Baylor, Foard, Hardeman, Knox, Wilbarger | 36 min |
| Jun 13, 8:17 PM CDT | Special Weather Statement | OUN | Clay | 28 min |
| Jun 13, 8:41 PM CDT | Severe Thunderstorm Warning | OUN | Baylor, Foard, Knox, Wilbarger | 49 min |
| Jun 13, 9:29 PM CDT | Severe Thunderstorm Warning | OUN | Foard, Knox | 41 min |
| Jun 13, 9:31 PM CDT | Special Weather Statement | OUN | Wichita | 29 min |
| Jun 13, 9:45 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Baylor, Wilbarger | 45 min |
| Jun 13, 10:30 PM CDT | Special Weather Statement | OUN | Archer | 30 min |
| Jun 14, 5:28 AM CDT | Special Weather Statement | OUN | Baylor | 47 min |
Nearby
Special Weather Statements in Texas, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.